MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D010
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has been received for analysis.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) reached elective replacement indicator (eri) from 11 months remaining two weeks ago.Data analysis confirmed that eri was declared due to two high voltage charges in excess of 15 seconds.The device was depleting normally.The device remains in service.No adverse patient effects were reported.Additional information indicated that the device was explanted due to a unknown product performance issue.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) reached elective replacement indicator (eri) from 11 months remaining two weeks ago.Data analysis confirmed that eri was declared due to two high voltage charges in excess of 15 seconds.The device was depleting normally.The device remains in service.No adverse patient effects were reported.Additional information indicated that the device was explanted due to a unknown product performance issue.Further information obtained from the field indicated that the device was explanted for elective replacement indicator (eri).No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, a thorough evaluation of the device was performed.Detailed analysis did not confirmed gas gauge/longevity not as expected allegation.The baseline testing completed on the device found no failing conditions.All testing completed on the device passed or was not applicable, therefore no problem was detected.Analysis found no evidence of device defect, malfunction or damage outside the bounds of normal medical use.

Brand Name
INOGEN MINI ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15155384
Report Number2124215-2022-28772
Device Sequence Number5323315
Product Code LWS
UDI-Device Identifier00802526533785
UDI-Public00802526533785
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/07/2016
Device Model NumberD010
Device Catalogue NumberD010
Device Lot Number103363
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer08/02/2022
Initial Report FDA Received Date08/03/2022
Supplement Report FDA Received Date08/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexFemale